MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS10.0-80B335
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and is pending evaluation.The root cause is unable to be determined at this time.A supplemental report will be submitted upon completion of device evaluation.
 
Event or Problem Description
Information was received that during explant the nail came apart.No patient harm was reported.
 
Additional Manufacturer Narrative
Device evaluation: the returned precice stryde nail was visually inspected and the anti-rotation lug was disengaged from the housing tube which confirmed the reported failure mode.The barbs of the anti-rotation lug had minor damage, likely from the disengagement which occurred during the removal of the device.Functional testing and x-ray did not apply due to the nail's condition.The work order was reviewed and confirmed the device passed all inspections.The manufacturing x-ray image showed the anti-rotation lug (crown) was seated properly in the housing body.The device was properly manufactured and inspected per the work order for lot # 9022208aaa.The root cause for the disengagement of the anti-rotation lug from the housing body cannot be identified.Device history records review: a review of dhr for the returned unit confirmed that it met all the required quality inspections prior to shipment.
 
Event or Problem Description
No additional information was provided.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key12268755
Report Number3006179046-2021-00422
Device Sequence Number4255269
Product Code HSB
UDI-Device Identifier00887517950796
UDI-Public887517950796
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS10.0-80B335
Device Lot Number9022208AAA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1